# SDR ASOA201000092

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 18,850 hours, 13,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 340-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT AND LT INBD SEAT TRACK FROM FS 340 TO 830.  REMOVED SEAT TRACK IAW SRM 51-41-02-001-001-A01.   FABRICATED NEW SEAT TRACK. REINSTALLED SEAT TRACK IAW AMM TASK 53-00-49-400-801-A02.
